Browse by ["viewname_eprint_people" not defined]

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Adebimpe, O. and Moses, B.O. and Okoro, O. J. (2014) Global Stability Analysis of a SEIR Epidemic Model with Saturation Incidence Rate. International Journal of Mathematical Sciences, 34 (1). ISSN 2051-5995

Oladejo, N. K. and Okoro, O. J. and Oluwayemi, M. O. and Bukari, H. I. (2018) Linear-quadratic optimal control system and its’ application in formulating and minimizing cost criterion via optimization principle. IOSR Journal of Mathematics (IOSR-JM), 14 (1). pp. 45-53. ISSN e-ISSN: 2278-5728, p-ISSN: 2319-765X

This list was generated on Sat Feb 4 10:21:26 2023 WAT.